mirena caused joint pains and whole lot of problems
mierna side effects joint pain
Date: 4/7/2005 10:41:02 PM ( 17 y ) ... viewed 42405 times
Mood swings, joint pains, back aches, swelling in legs and arms, shoulders, depression? Sounds like me before I had the Mirena removed. I told myself I must come back to this website once it was removed to tell the difference. Its a shame that before having the mirena inserted in Jan 05 i was pretty healthy but afterwards I was like an old woman! Pains , grouchyness, tiredness, depressed but especially the joint pain that would come and go and swelling in different parts of my body. I came here I was so HAPPY I WAS NOT Crazy-- so to prove that, i had my $450 (paid by me) problem removed 3 months later. I of course hesitated in doing this because I wanted it to work. Anyways my body is still trying not to attack itself but all my systoms are slowly going away---thanks doc for assuring me it was NOT the mierna :( Its a ashame that doctors don't think like humm maybe this is the mierena let me do some research. Anyways don't put your mind and your body through this try anything else life is waaaay to short to force yourself to be unhealthy by having the mirena!
Add This Entry To Your CureZone Favorites!Print this page
Email this page